| Model Number |
IPN913881 |
| Medical Device Problem Code |
Inflation Problem (1310)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/12/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
Event or Problem Description
It was reported that "the reservoir bag was not easily inflated during use.Therefore, the mask was replaced with a new one".No patient harm or consequence reported.Patient condition reported as "fine".
Additional Manufacturer Narrative
(b)(4).The sample was returned for evaluation.A visual exam was performed and no defects were observed.Functional testing was also conducted and no issues were encountered.The device functioned as intended.The complaint could not be confirmed as no issues were found with the returned device.
Event or Problem Description